Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Period delayed, hcg, urine strip shows positive. Ultrasound shows thick menstrual blood. Pregnancy chances?

Hi, My period delay for 2 months and I test the urine HCG show positive. 1 day before I do the transvaginal ultrasound , the doctor told me my uterus have thick menstrual blood and an ovul, the period will come soon. She give me norethisterone( morning 2 pills and evening 2 pills). She told me after stop the norethisterone for 2 days,period will start. I finish the norethisterone for 3 days,but no period yet. And the urine test strip is positive. Am I pregnant?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If the urine test strip is showing a positive result it means you are pregnant. The norethisterone you took will not bring the periods in that case. You can repeat the test after few days and be very sure regarding pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor